# SDR UF6A980424

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852AW
- Make and model: Bag ATP
- Aircraft serial: 2021
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 3D11519
- Condition: Dented
- Location: Bagg Doorway
- Part time: 13,884 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - MX - AFT BAGGAGE DOOR SURROUND HAS DENT ON AFT SECTION OF SURROUND.  MAINTENANCE STRAIGHTENED DENT BACK TO ORIGINAL CONTOUR IAW ENGINEERING REPORT NR 98-057.  (X)
